# SDR CALA2021080201244

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 115,896 hours, 17,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 20d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAR PRE-DEPARTURE CHECKLIST  - EMERGENCY PARH LIGHT RED DAMAGED AT SEAT 20D REPLACED LIGHT ASSY, GRD OPS EMERGENCY PATH LIGHT SYS, NO DEFECTS NOTE
